Items where Author is "Ibiejugba, MA"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

Omolehin, JO, Ibiejugba, MA, Alabi, MO and Evans, DJ, 2003. A new class of Adams-Bashforth schemes for ODEs. International Journal of Computer Mathematics, 80 (5), pp. 629-638. ISSN 0020-7160

Reju, SA, Ibiejugba, MA and Evans, DJ, 2001. Optimal control of the wave propagation problem with the Extended Conjugate Gradient Method. International Journal of Computer Mathematics, 77 (3), pp. 425-439. ISSN 0020-7160

This list was generated on Tue Sep 19 20:40:26 2017 UTC.